# SDR P5CA9700040

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Angle
- Condition: Corroded
- Location: Bs 1760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON SHEAR ANGLE AT BS 1760 AT BL 0 BETWEEN S51R AND S51L.  CORROSION REMOVED PER BAC SRM 53-10-04, FIGURE 3.
